I thrice had sex on last thursday & friday and took ipill within 48 hours. I could feel a lower back pain as well as signs of blood sheds. It also pained a lot during urination. The bleeding ws very low for the first few days but it started a bit more & is still contining till today! What is the reason for the bleeding & the back pain! What do i need to do now? I am very tensed! Pls help me!
clararay; My good friend Lous; should see this and reply But to put you at ease. What you are having is the results of the IPILL, This is a massive amount of hormones all at once and you have not seen the last of it yet. Your period the regular one well be off could be early or late and look different as in brownish/red maybe thick. THE ONE THING I WANTED TO KNOW YOU TOOK THE 1PILL AT THE END OF THE SEX AND DID NOT HAVE ANY SEX AFTER TAKING THE PILL IS THAT CORRECT. And do you normally use a different kind of birth control so you now when your period should be? These are all important things to know. So if any dought I believe if you don't now for sure You should take a home pregnancy test. If you do not start to bleed again just to be safe in a few days. and expect all the usually cramping nausea bleeding etc and your next month could be later also. Anyway, this should help put you at some ease and I hope my dear friend LousArc checks my answer and adds what I have missed. you should be okay Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have had the nexplanon in now for year and I never had any bleeding since insertion till recently?
Posted 8 Jan 2014 • 3 answers
Posted 12 Aug 2014 • 2 answers
Posted 27 Jul 2015 • 3 answers
Posted 1 Apr 2016 • 1 answer
While I urinate in morning some blood clots come out with it and some times this happen in day also?
Posted 1 Jun 2017 • 1 answer